# SDR CALA2022033100822

- Difficulty date: March 28, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N13716
- Make and model: Boeing 737
- Aircraft serial: 28787
- Aircraft time: 72,698 hours, 25,911 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Part number: 141A88112
- Condition: Cracked
- Location: R1 Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 WINDOW FRAME HAS 3/4" LONG CRACK IN UPPER RH CORNER. ACCOMPLISHED AVO 9601 STEPS B PER NDT PART 6 51-00-00 PROCEDURE 23, CRACK IS CONDITION 1 PER AVO. ACP. RII INSPECTION IAW GMM 09-25-05 & AVO9605 PART1 B1A FIG. ACCOMPLISHED RII INSPECTION, VERFIED FASTENER INSTALLATION OF #2 ACCOMPLISHED RII INSPECTION, VERFIED FASTENER INSTALLATION OF RH 13.4 STEP 2. VERIFIED CRES SHIM HAS NOT BEEN CUT THROUGH AT ANY WINDOW AND ENSURED SLIDEING WINDOW CLEARED PER AVO 09605 PAR C #2 WINDOW AND ENSURED SLIDEING WINDOW CLEARED PER AVO 09605 PAR LOCATION. NO DEFECTS NOTED. PART 1. ALSO VERIFIED KIT P/N PER AVO 09605 PAR D PART 1. C PART 1 AND 2 . ALSO VERIFIED KIT P/N PER AVO 09605 PAR D PART 1. ACP. RII INSPECTION IAW GMM 09-25-05. INCORRECT AVO REFERENCED IN ABOVE STATEMENT. SHOULD READ AVO9605. REMOVED RIGHT SIDE FASTENERS AND SEPARATED RIGHT SIDE 1AND 2 CUT THE RIGHT SIDE NUMBER 1 WINDOW FRAME PER AVO 9604 PART 1 PAR REMOVED RIGHT SIDE FASTENERS AND SEPARATED RIGHT SIDE 1AND 2 CUT THE RIGHT SIDE NUMBER 1 WINDOW FRAME PER AVO 9605 PART 1 PAR VERIFY R/H REPAIR KIT AS P/N 002A0003-234 WCJO 0057128 PER AVO RE-INSTALLED RH SIDE FASTENERS REMOVED IN STEP A.1. CHECKED RE-INSTALLED RH SIDE FASTENERS REMOVED IN STEP A.1. CHECKED WINDOW FRAMES PER AVO9604 PART 1 INTERIM REPAIR PAR A PART 1 AND B STEP 1A. WINDOW FRAMES PER AVO9605 PART 1 INTERIM REPAIR PAR A PART 1 AND B STEP 1A. 09605 PAR D. NUMBER 2 WINDOW AND ENSURED WINDOW CLEARED ALL FASTENERS. PER NUMBER 2 WINDOW AND ENSURED WINDOW CLEAR
